Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The rational Schur algebra
HTML articles powered by AMS MathViewer

by Richard Dipper and Stephen Doty PDF
Represent. Theory 12 (2008), 58-82 Request permission

Abstract:

We extend the family of classical Schur algebras in type $A$, which determine the polynomial representation theory of general linear groups over an infinite field, to a larger family, the rational Schur algebras, which determine the rational representation theory of general linear groups over an infinite field. This makes it possible to study the rational representation theory of such general linear groups directly through finite dimensional algebras. We show that rational Schur algebras are quasihereditary over any field, and thus have finite global dimension.

We obtain explicit cellular bases of a rational Schur algebra by a descent from a certain ordinary Schur algebra. We also obtain a description, by generators and relations, of the rational Schur algebras in characteristic zero.

References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 16G99, 20G05
  • Retrieve articles in all journals with MSC (2000): 16G99, 20G05
Additional Information
  • Richard Dipper
  • Affiliation: Mathematisches Institut B, Universität Stuttgart, Pfaffenwaldring 57, Stuttgart, 70569, Germany
  • Email: Richard.Dipper@mathematik.uni-stuttgart.de
  • Stephen Doty
  • Affiliation: Mathematics and Statistics, Loyola University Chicago, Chicago, Illinois 60626
  • MR Author ID: 59395
  • ORCID: 0000-0003-3927-3009
  • Email: doty@math.luc.edu
  • Received by editor(s): November 28, 2005
  • Received by editor(s) in revised form: October 23, 2007
  • Published electronically: February 12, 2008
  • Additional Notes: This work was partially supported by DFG project DI 531/5-2 and NSA grant DOD MDA904-03-1-00.
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 12 (2008), 58-82
  • MSC (2000): Primary 16G99; Secondary 20G05
  • DOI: https://doi.org/10.1090/S1088-4165-08-00303-8
  • MathSciNet review: 2375596